# SDR CA991027067

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Mlg
- Component: Dowty, 83210001001
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT.  PANEL SHOWED 3 GREEN, 3 RED, AND 3 YELLOW TRANSIT LIGHTS ON.  GEAR DOWN SELECTION MADE WITH 3 GREEN AND DOORS CLOSED.  LANDING GEAR SELECTOR VALVE REPLACED.
